MathSciNet Relay Station
MathSciNet bibliographic data
MR862754 60B12 (60F05 60G17)
Yuknyavichene, D. The central limit theorem in the space $C(S)$ and majorizing measures. (Russian) Litovsk. Mat. Sb. 26 (1986), no. 2, 362–373.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement